# SDR DALA2023111509417

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 89,955 hours, 40,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD GALLEY C/A: REMOVED ESCAPE SLIDE RAFT OF PASSENGER CREW DOOR. (LP0061924)
